Applied Mathematics

Vol.2 No.10(2011), Paper ID 7849, 5 pages

DOI:10.4236/am.2011.210175

 

Convergence Rates of Density Estimation in Besov Spaces

 

Huiying Wang

 

 

Copyright © 2011 Huiying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, H. (2011) Convergence Rates of Density Estimation in Besov Spaces. Applied Mathematics, 2, 1258-1262. doi: 10.4236/am.2011.210175.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.